MathSciNet Relay Station
MathSciNet bibliographic data
MR11131 (6,123i) 30.0X
Bochner, S. Group invariance of Cauchy's formula in several variables. Ann. of Math. (2) 45, (1944). 686–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement